# SDR FDEA200903130916

- Difficulty date: March 13, 2009
- Submitted: March 13, 2009
- Operation: Air carrier
- Aircraft: N431FE
- Make and model: Airbus A310-203
- Aircraft serial: 316
- Aircraft time: 47,377 hours, 21,808 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Structure
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LWR SURFACE OF CENTER WING BOX LT SIDE AT FR 47 BETWEEN SUPPORT STRUCTURE Y953 AND Y1456 HAS APPROX 12 SQ IN OF CORROSION EXTENDING UNDER 12 EA LOCK FASTENERS.  DESEALED, CLEANED AND RESEALED 20 EA FASTENER CWT BOTTOM SURFACE LT SIDE ON FR 47 IAW SRM 51-76-20, LEAK CHECK GOOD IAW AMM 28-11-00-5, REMOVED FASTENERS ON LWR SURFACE CENTER WING TANK SKIN LT SIDE AT FR 47.  REMOVED CORROSION, REPROTECTED AREA AND INSTALLED OVERSIZE FASTENERS PER EA 6-5710-1 24237, SRM 51-74-10 AND 51-29-10.
